Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Abnormal heart beat, took Norvasc, knee pain, blood vessel popped. Treatment?

my heart beat has been abnormal and got up to take Norvasc tablet and got back up leg pain shot in the middle of the back of my knee bad bad pain a little blood vessel popped up a little knot I could feel not sure if it's a blood vessel don't know the pain is moved up a little bit from the middle to top of the back part of knee.heart beat feels a little slower now it was 88
Fri, 18 Oct 2013
Report Abuse
General & Family Physician 's  Response
Welcome to HealthCareMagic
My name is Doctor Saleem Ur Rehman, and I will answer your question

Abnormal Heart Beat, if it means palpitations, or a sense of feeling your heart beats go abnormally fast all of a sudden, is one of the side effects of Norvasc. However, if you have a previous history of chest pain while working, you should go to your nearest hospital for EKG and other cardiac Investigations to rule out any rhythm defects in the heart.

If I were your doctor, I would ask further questions from you to specify your symptoms, because palpitations are common side effects of Norvasc but feeling a "blood vessel" pop in your knee can be completely unrelated and yet possibly dangerous. I would examine your knee for any muscular defects or movement pains, because the knot your felt could be torn tendon which may give pain on moving your leg. I would further examine for any pulsating aneurysms of your blood vessels in the knee. And I would order an EKG to look at your heart's electrical activity before ordering further investigations.

It is thereby recommended that you see a doctor in person for elaborate examination. Meanwhile, I suggest you take Advil 200mg every 6 hours (after meal) if the pain is bothersome and persists. But it will increase acidity in your stomach, so I suggest you take Risek 40mg once daily before meal, to avoid stomach pain.

If you have any further queries, I will be happy to answer them. You can contact me on my email address.
May you be healthy soon. Amen
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Pain in the leg


Abnormal heart beat, took Norvasc, knee pain, blood vessel popped. Treatment?

Welcome to HealthCareMagic My name is Doctor Saleem Ur Rehman, and I will answer your question Abnormal Heart Beat, if it means palpitations, or a sense of feeling your heart beats go abnormally fast all of a sudden, is one of the side effects of Norvasc. However, if you have a previous history of chest pain while working, you should go to your nearest hospital for EKG and other cardiac Investigations to rule out any rhythm defects in the heart. If I were your doctor, I would ask further questions from you to specify your symptoms, because palpitations are common side effects of Norvasc but feeling a blood vessel pop in your knee can be completely unrelated and yet possibly dangerous. I would examine your knee for any muscular defects or movement pains, because the knot your felt could be torn tendon which may give pain on moving your leg. I would further examine for any pulsating aneurysms of your blood vessels in the knee. And I would order an EKG to look at your heart s electrical activity before ordering further investigations. It is thereby recommended that you see a doctor in person for elaborate examination. Meanwhile, I suggest you take Advil 200mg every 6 hours (after meal) if the pain is bothersome and persists. But it will increase acidity in your stomach, so I suggest you take Risek 40mg once daily before meal, to avoid stomach pain. If you have any further queries, I will be happy to answer them. You can contact me on my email address. May you be healthy soon. Amen